Bounds on the von neumann dimension of L2-cohomology and the Gauss-Bonnet theorem for open manifolds

Jeff Cheeger, Mikhael Gromov

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1-34
Number of pages34
JournalJournal of Differential Geometry
Volume21
Issue number1
StatePublished - 1985

Fingerprint

Gauss
Cohomology
Theorem

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology
  • Analysis

Cite this

Bounds on the von neumann dimension of L2-cohomology and the Gauss-Bonnet theorem for open manifolds. / Cheeger, Jeff; Gromov, Mikhael.

In: Journal of Differential Geometry, Vol. 21, No. 1, 1985, p. 1-34.

Research output: Contribution to journalArticle

@article{043b0cb620c94b16a4c74871a546b348,
title = "Bounds on the von neumann dimension of L2-cohomology and the Gauss-Bonnet theorem for open manifolds",
author = "Jeff Cheeger and Mikhael Gromov",
year = "1985",
language = "English (US)",
volume = "21",
pages = "1--34",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",
number = "1",

}

TY - JOUR

T1 - Bounds on the von neumann dimension of L2-cohomology and the Gauss-Bonnet theorem for open manifolds

AU - Cheeger, Jeff

AU - Gromov, Mikhael

PY - 1985

Y1 - 1985

UR - http://www.scopus.com/inward/record.url?scp=84972494180&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972494180&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972494180

VL - 21

SP - 1

EP - 34

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 1

ER -